# SDR SWAA2022020348704

- Difficulty date: October 20, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 49,400 hours, 28,948 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SUPPORT BRACKET CRACKED JUST UNDER INBD FWD CORNER OF PANEL 551AT [MARKED]. / REMOVED AND REPLACED LT WING SUPPORT BRACKET JUST UNDER INBD FWD CORNER OF PANEL 551AT PER SRM 51-40-02
